# SDR AALA202406198324

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 67,116 hours, 31,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3243
- Condition: No Test
- Location: Emergency Lights
- Part time: 68,413 hours, 32,087 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT EMERGENCY POWER SUPPLY UNIT FAULT DISPLAYED DURING SYSTEM TEST. MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
